EconPapers    
Economics at your fingertips  
 

Approximate Distributions in Essentially Linear Models

Mark An (), Bent Jesper Christensen () and Nicholas Kiefer ()

No 98-10, Working Papers from Duke University, Department of Economics

Abstract: A new class of regression type models termed essentially linear models is proposed. The class is characterized by geometric considerations. Within the class the distribution of the maximum likelihood estimator is easily approximated by a natural extension of the pstar-formula even though the MLE itself is not typically achievable in closed form. The method has many econometric applications and works well in practice.

JEL-codes: C10 C20 C51 (search for similar items in EconPapers)
Date: 1998
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.econ.duke.edu/Papers/Abstracts98/abstract.98.10.html main text

Related works:
Working Paper: Approximate Distributions in Essentially Linear Models (1998)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:duk:dukeec:98-10

Access Statistics for this paper

More papers in Working Papers from Duke University, Department of Economics Department of Economics Duke University 213 Social Sciences Building Box 90097 Durham, NC 27708-0097.
Bibliographic data for series maintained by Department of Economics Webmaster ().

 
Page updated 2019-09-13
Handle: RePEc:duk:dukeec:98-10